National Changhua University of Education Institutional Repository : Item 987654321/16704
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15930206      在线人数 : 34
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16704

题名: Compound Poisson Limit Theorems for Markov Chains
作者: Hsiau, Shoou-Ren
贡献者: 數學系
关键词: Characteristic function;Compound Poisson limit theorem;Markov chain;Poisson limit theorem;Probability generating function
日期: 1997-03
上传时间: 2013-06-05T07:41:03Z
出版者: Applied Probability Trust
摘要: This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.
關聯: Journal of Applied Probability, 34(1): 24-34
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML271检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈